# SDR MASA20201219132

- Difficulty date: December 1, 2020
- Submitted: December 19, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301007
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM RBL 9 BETWEEN FS 105 AT AFT CARGO COMPARTMENT BEAM FLOOR WAS REPAIRED, PER CRJ900 SRM 53-00-41-201-001-A03 AND 53-00-41-995-829 REPAIRED 001-A03.
